zbMATH — the first resource for mathematics

Found 46 Documents (Results 1–3)

Sarnak, Peter (ed.) et al., Automorphic forms and applications. Papers of the IAS/Park City Mathematics Institute, Park City, UT, USA, July 1–20, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-2873-1/hbk). IAS/Park City Mathematics Series 12, 7-39 (2007).
BibTeX Cite
Ji, Lizhen (ed.) et al., Lie groups and automorphic forms. Proceedings of the 2003 summer program, Zhejiang University, Center of Mathematical Sciences, Hangzhou, China. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-4198-X/hbk). AMS/IP Studies in Advanced Mathematics 37, 51-86 (2006).
BibTeX Cite

Filter Results by …

Document Type
Reviewing State
Year of Publication
Biographic Reference